MAUDE Adverse Event Report: SPINE WAVE, INC. CAPSURE SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

SPINE WAVE, INC. CAPSURE SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 11-3160
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At approximately two months post-operatively, a surgical procedure was performed to replace a loose locking screw that had disassociated from an offset connector in a multi-level pedicle screw construct.One locking screw and one connector were removed and replaced.
 
Additional Manufacturer Narrative
The removed locking screw and concomitant offset connector were returned and evaluated.Visual inspection noted deformation consistent with the reported use and the removal technique.Functional evaluation found no functional issues with either returned unit.Review of production records identified no issues related to production or inspection that may be associated to the reported event.Based on the evaluation findings and the information available, the exact root cause of this event could not be established.

Brand Name
CAPSURE SPINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
suite 210
shelton, CT 06484
2039449494
MDR Report Key16702960
Report Number3004638600-2023-00002
Device Sequence Number5616777
Product Code MNI
UDI-Device Identifier10840642104202
UDI-Public10840642104202
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-3160
Device Catalogue Number11-3160
Device Lot Number664K38
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown